Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have abnormal periods this month. Should I see a doctor?

Hello.I have a question about my period. Since three months ago my period has been regular and at he beginning of this month starting on march 2nd I started spotting and it lasted for three days, stopped for two days then started again until march 15 is when my regular period starts and since the 15th I ve passed nickel sized blood clots and I m a little concerned as to if I should go to the doctors.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
As per your symptoms, it appears as though you are experiencing a metropathic cycle. It is most likely due to hormonal imbalance and the causes could be several; sudden weight disturbances, stress, infections, certain medications, polycystic ovaries, hyperprolactinemia and so on. In the current scenario, you would need the opinion of a specialist after a complete evaluation. Proper weight regulation, regular exercise and a healthy diet aid further. Hope you find this information useful. Take care.
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor